Asymptotic formulae for the eigenvalues of the Laplace operator in the case of a polygonal domain
Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_4_a11,
author = {B. V. Fedosov},
title = {Asymptotic formulae for the eigenvalues of the {Laplace} operator in the case of a polygonal domain},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1963},
volume = {151},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a11/}
}
B. V. Fedosov. Asymptotic formulae for the eigenvalues of the Laplace operator in the case of a polygonal domain. Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a11/